Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 55, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 5, 2018, 10:59 PM CDT for 4 counties in North Dakota. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2018, 10:59 PM CDT (03:59 UTC)
- Expired
- Jun 5, 2018, 11:47 PM CDT
- In force
- 48 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 105 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 11:10 PM CDT | HAIL 2 | 7 Sw Fredonia, ND | TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1433 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 2088 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted.
915
WUUS53 KBIS 060359
SVRBIS
NDC021-045-047-051-060500-
/O.NEW.KBIS.SV.W.0055.180606T0359Z-180606T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1059 PM CDT TUE JUN 5 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southwestern LaMoure County in southeastern North Dakota...
Northwestern Dickey County in southeastern North Dakota...
Southeastern Logan County in southeastern North Dakota...
Northeastern McIntosh County in southeastern North Dakota...
* Until midnight CDT.
* At 1059 PM CDT, a severe thunderstorm was located near Lehr, or 19
miles north of Ashley, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Kulm around 1140 PM CDT.
Other locations impacted by this severe thunderstorm include
Merricourt and Fredonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4626 9941 4649 9922 4637 9855 4602 9880
TIME...MOT...LOC 0359Z 282DEG 19KT 4631 9926
HAIL...1.25IN
WIND...60MPH
$$
JONES4 follow-up statements
968
WWUS53 KBIS 060405
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1105 PM CDT TUE JUN 5 2018
NDC021-045-047-051-060500-
/O.CON.KBIS.SV.W.0055.000000T0000Z-180606T0500Z/
LaMoure ND-Dickey ND-Logan ND-McIntosh ND-
1105 PM CDT TUE JUN 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN LAMOURE...NORTHWESTERN DICKEY...SOUTHEASTERN LOGAN
AND NORTHEASTERN MCINTOSH COUNTIES...
At 1105 PM CDT, a severe thunderstorm was located 6 miles east of
Lehr, or 20 miles northeast of Ashley, moving east at 20 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Kulm around 1140 PM CDT.
Other locations impacted by this severe thunderstorm include
Merricourt and Fredonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4626 9941 4649 9922 4637 9855 4602 9880
TIME...MOT...LOC 0405Z 282DEG 19KT 4630 9921
HAIL...2.00IN
WIND...60MPH
$$
JONES377
WWUS53 KBIS 060427
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1127 PM CDT TUE JUN 5 2018
NDC021-045-047-051-060500-
/O.CON.KBIS.SV.W.0055.000000T0000Z-180606T0500Z/
LaMoure ND-Dickey ND-Logan ND-McIntosh ND-
1127 PM CDT TUE JUN 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN LAMOURE...NORTHWESTERN DICKEY...SOUTHEASTERN LOGAN
AND NORTHEASTERN MCINTOSH COUNTIES...
At 1126 PM CDT, a severe thunderstorm was located 5 miles west of
Kulm, or 17 miles west of Edgeley, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Kulm around 1140 PM CDT.
Other locations impacted by this severe thunderstorm include
Merricourt and Fredonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4624 9918 4638 9915 4646 9906 4637 9855
4602 9880
TIME...MOT...LOC 0426Z 281DEG 18KT 4628 9907
HAIL...1.50IN
WIND...60MPH
$$
JONES329
WWUS53 KBIS 060434
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1134 PM CDT TUE JUN 5 2018
NDC047-060444-
/O.CAN.KBIS.SV.W.0055.000000T0000Z-180606T0500Z/
Logan ND-
1134 PM CDT TUE JUN 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern North Dakota.
LAT...LON 4622 9912 4628 9905 4629 9904 4639 9902
4633 9858 4603 9879
TIME...MOT...LOC 0434Z 282DEG 19KT 4627 9901
$$
NDC021-045-051-060500-
/O.CON.KBIS.SV.W.0055.000000T0000Z-180606T0500Z/
LaMoure ND-Dickey ND-McIntosh ND-
1134 PM CDT TUE JUN 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN LAMOURE...NORTHWESTERN DICKEY AND NORTHEASTERN
MCINTOSH COUNTIES...
At 1134 PM CDT, a severe thunderstorm was located near Kulm, or 15
miles southwest of Edgeley, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Kulm around 1140 PM CDT.
Other locations impacted by this severe thunderstorm include
Merricourt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4622 9912 4628 9905 4629 9904 4639 9902
4633 9858 4603 9879
TIME...MOT...LOC 0434Z 282DEG 19KT 4627 9901
HAIL...1.00IN
WIND...60MPH
$$
JONES374
WWUS53 KBIS 060447
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1147 PM CDT TUE JUN 5 2018
NDC021-045-051-060457-
/O.CAN.KBIS.SV.W.0055.000000T0000Z-180606T0500Z/
LaMoure ND-Dickey ND-McIntosh ND-
1147 PM CDT TUE JUN 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAMOURE...
NORTHWESTERN DICKEY AND NORTHEASTERN MCINTOSH COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern North Dakota.
LAT...LON 4622 9912 4628 9905 4629 9904 4639 9902
4633 9858 4603 9879
TIME...MOT...LOC 0443Z 282DEG 19KT 4626 9891
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:25 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 5, 9:25 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 925 PM CDT Tue Jun 5 2018 .UPDATE... Issued at 925 PM CDT Tue Jun 5 2018 Severe t-storm watch out through early Wed morning. Overall besides the watch no big changes to our thinking for tonight. UPDATE Issued at 640 PM CDT Tue Jun 5 2018 No major deviations from the previous thinking for tonight. We're still on track for scattered severe storms to develop this evening, roughly between 01-03 UTC across south central ND. Next forecast update will be for severe watch issuance, which SPC indicated if issued would happen between 01-02 UTC. && .SHORT TERM...(This evening through Wednesday) Issued at 226 PM CDT Tue Jun 5 2018 Tonight's severe weather threat over south central North Dakota and the southern James River Valley highlights the short term. An upper level ridge will move across the state through the afternoon as a northern stream shortwave approaches from the west. While most of the energy from this wave will stay north of the international border, two separate pieces of energy are evident on water vapor and visible satellite imagery. One impulse was associated with some scattered convection across eastern Montana, and a stronger impulse was located over eastern Wyoming. At the surface, a weak cold front was extending south southwest from low pressure located over central Manitoba to near Hettinger. Showers from the impulse over Montana will make their way into western North Dakota through the afternoon, moving northeast. Ahead of the cold front, the warm sector will likely remain capped through the afternoon, with very warm surface temperatures (reaching into the low to mid 90s across south central and the James River Valley), neutral to slightly rising heights, and very little large scale forcing. Additionally, RAP soundings suggest a modest, yet deep elevated mixed layer over KJMS and KBIS through the afternoon. With very little cloud cover across the south central and southeast, temperatures in the upper 80s to the lower 90s, and dewpoints in the upper 50s to the lower 60s, the atmosphere will become moderately unstable with MLCAPE values reaching as high as 1500 to 2500 J/kg. By 00z the impulse moving northeast out of Wyoming will have accelerated across western South Dakota, bringing with it height falls. This evening, the cold front will likely be draped from near Carrington, southwest to Bismarck, to near Elgin. As heights begin to fall and we cool aloft, both waves will allow convection to initiate along or behind the cold front in the 00z to 03z time frame. High Resolution guidance is in relatively good agreement with regards to convective initiation timing and general location. The first storms are likely to develop near Carrington where capping will be at a relative minimum, before building southwest along the rest of the frontal zone. When storms do initiate, they are likely to become rapidly severe with plenty of MUCAPE and deep layer shear ranging from 35 to 45 knots. A consistent signal has been present among SPC HREF ensemble members regarding strong updraft helicity with these storms, painting neighborhood probabilities of UH greater than 100 m2/s2 in the 50 to 70 percent range, generally in the window from 02z to 05z. This signal suggests that any storms that do form will exhibit strong supercell characteristics. Low level wind fields to not appear very favorable for tornadic development, but strong rotating updrafts will be favorable for the production of very large hail, possibly greater than 2 inches in diameter, damaging wind gusts, and heavy rainfall. Also of note is that several convection allowing models have been consistently showing UH values greater than 200 m2/s2, including both the operational and the experimental HRRR cores. Convection should begin to diminish in intensity around 06z, but showers and thunderstorms may linger across the south through 09z to 11z. .LONG TERM...(Wednesday night through Tuesday) Issued at 226 PM CDT Tue Jun 5 2018 Ridging builds back in again on Wednesday with pleasant weather and highs in the 70s with some lower 80s across the south. Another impulse approaches late Thursday, bringing the next chance for showers and thunderstorms Thursday afternoon into Friday morning. SPC has southwest North Dakota in a slight risk for Day 3. A deepening longwave trough and stronger wave will approach the state on Sunday and will bring our next chance of widespread showers and thunderstorms late Sunday and into Monday. This will also be a system we will have to monitor for severe weather potential as details continue to come into view, as the pattern has consistently been advertised on the GFS and ECMWF. 00z CIPS analog guidance was also showing a signal for some severe weather during this time period. Temperatures will generally remain in the 70s and 80s through the extended time period. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 640 PM CDT Tue Jun 5 2018 Showers and thunderstorm will develop across south central and southeastern ND this evening, possibly impacting both KBIS and KJMS. Strong to severe storms will be possible at both terminals from 02-06Z. Winds associated with any storms will be gusty and very erratic. Overall VFR conditions are expected through the period, though any strong thunderstorm will likely produce IFR or lower conditions for a period this evening/early Wed morning, again for KJMS and KBIS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NH SHORT TERM...ZH LONG TERM...ZH AVIATION...NH
Hazardous weather outlook, Jun 5, 9:34 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 934 PM CDT Tue Jun 5 2018 NDZ025-034>037-042-045>048-050-051-070245- Foster-Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 934 PM CDT Tue Jun 5 2018 /834 PM MDT Tue Jun 5 2018/ This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Tonight Severe thunderstorms are expected across portions of south central North Dakota and into the James River Valley through early morning Wednesday. The main hazards will include large hail possibly greater than 2 inches, damaging winds greater than 70 mph, and heavy rainfall. A severe thunderstorm watch is in effect through 3 AM CDT. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periodic chances for thunderstorms continue Wednesday night through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening and tonight. Please call 1-800-247-0212 for reports. You can also post pictures on our Facebook page (National Weather Service Bismarck) or our Twitter page (@NWSBismarck). NDZ020-022-023-033-040-041-043-044-070245- Oliver-Sheridan-Wells-Stark-Slope-Hettinger-Bowman-Adams- 934 PM CDT Tue Jun 5 2018 /834 PM MDT Tue Jun 5 2018/ This Hazardous Weather Outlook is for portions of south central North Dakota and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are forecast across portions of south central North Dakota and into the James River Valley this evening through early morning Wednesday. A severe thunderstorm watch is in effect for south central and much of eastern North Dakota. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periodic chances for thunderstorms continue Wednesday night through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening and tonight. Please call 1-800-247-0212 for reports. You can also post pictures on our Facebook page (National Weather Service Bismarck) or our Twitter page (@NWSBismarck). NDZ001>005-009>013-017>019-021-031-032-070245- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-McLean-Golden Valley-Billings- 934 PM CDT Tue Jun 5 2018 /834 PM MDT Tue Jun 5 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight There is a chance for thunderstorms this evening. The threat for severe weather will be low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periodic chances for thunderstorms continue Wednesday night through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, Jun 5, 9:34 PM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Bismarck ND 834 PM MDT TUE JUN 5 2018 NDZ042-060300- Grant ND- 834 PM MDT TUE JUN 5 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRANT COUNTY UNTIL 900 PM MDT... At 833 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southeast of Elgin, moving northeast at 35 mph. Nickel size hail will be possible with this storm. Locations impacted include... Carson, Lark, Raleigh, Leith, Heil and St. Gertrude. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 200 AM MDT for south central North Dakota. LAT...LON 4618 10185 4629 10193 4659 10131 4626 10130 TIME...MOT...LOC 0233Z 243DEG 32KT 4625 10174 CJS
Special weather statement, Jun 5, 9:59 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Bismarck ND
959 PM CDT TUE JUN 5 2018
NDZ023-036-060330-
Wells ND-Kidder ND-
959 PM CDT TUE JUN 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WELLS AND NORTHERN
KIDDER COUNTIES UNTIL 1030 PM CDT...
At 959 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Hurdsfield, or 24 miles southeast of Mcclusky, moving
east at 50 mph.
Nickel size hail and wind gusts to 50 mph will be possible with this
storm.
Locations impacted include...
Tuttle, Pettibone, Robinson, Lake Williams and Horsehead Lake.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern North Dakota.
LAT...LON 4722 10012 4732 10011 4733 10004 4735 10003
4748 9947 4698 9948 4698 9946 4696 9946
4693 10008
TIME...MOT...LOC 0259Z 247DEG 42KT 4731 9999
JONESLocal storm report, Jun 5, 10:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1024 PM CDT TUE JUN 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 8 N TUTTLE 47.26N 99.97W
06/05/2018 M0.75 INCH KIDDER ND PUBLIC
MPING REPORT.
&&
AESpecial weather statement, Jun 5, 10:29 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1029 PM CDT TUE JUN 5 2018
NDZ048-051-060415-
La Moure ND-Dickey ND-
1029 PM CDT TUE JUN 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAMOURE AND
NORTHEASTERN DICKEY COUNTIES UNTIL 1115 PM CDT...
At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lamoure, or 17 miles east of Edgeley, moving east at 30 mph.
Penny size hail and wind gusts to 40 mph will be possible with this
storm.
Locations impacted include...
Lamoure, Verona and Glover.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern North Dakota.
LAT...LON 4623 9848 4641 9846 4641 9803 4629 9804
4628 9801 4613 9801
TIME...MOT...LOC 0328Z 274DEG 26KT 4632 9836
CJSSpecial weather statement, Jun 5, 10:42 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1042 PM CDT TUE JUN 5 2018
NDZ037-060415-
Stutsman ND-
1042 PM CDT TUE JUN 5 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN STUTSMAN COUNTY UNTIL
1115 PM CDT...
At 1042 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Bordulac, or 12 miles southeast of Carrington, moving
east at 50 mph.
Nickel size hail and wind gusts to 50 mph will be possible with this
storm.
Locations impacted include...
Jamestown, Kensal, Spiritwood Lake, Buchanan, Spiritwood, Pingree,
Woodworth, Courtenay, Eldridge, Edmunds and Chase Lake.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern North Dakota.
LAT...LON 4686 9848 4694 9945 4716 9948 4733 9935
4732 9847
TIME...MOT...LOC 0342Z 279DEG 42KT 4732 9895
JONESLocal storm report, Jun 5, 10:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1051 PM CDT TUE JUN 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 1 S LA MOURE 46.35N 98.29W
06/05/2018 E0.50 INCH LAMOURE ND EMERGENCY MNGR
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 59 min |
| Jun 5, 9:34 PM CDT | Special Weather Statement | BIS | Grant | 26 min |
| Jun 5, 9:59 PM CDT | Special Weather Statement | BIS | Kidder | 31 min |
| Jun 5, 10:29 PM CDT | Special Weather Statement | BIS | Dickey | 46 min |
| Jun 5, 10:42 PM CDT | Special Weather Statement | BIS | Stutsman | 33 min |
| Jun 5, 10:53 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 37 min |
| Jun 5, 11:21 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 37 min |
| Jun 5, 11:37 PM CDT | Special Weather Statement | BIS | McIntosh | 38 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.